I am gaining weight. I literally find it hard to stop eating and mostly I want sweets and carbs. YUM! I read up on Abilify side effects and found out that this is quite common. The advice on the forum was to drink lots of water.
Yeah. That is going to satisfy me. (Sarcasm)
I also started Depakote around the same time – also a ‘pack-on-the-pounds’ medication for some of us. And it just makes me so frustrated to not have the control to not shove food in my mouth, but you see these meds are telling my mind and body that I need the food.
It also can mess with your blood sugar levels and some other shit. I am not well-versed in that so I won’t get into it.
I know a lot of people who go off their meds when they start gaining weight. And you know how I feel about staying on your meds – very important. So you are left with this question: Do I choose sanity or will I give up being thin?
Over the course of roughly last year I lost nearly 30 pounds. They are creeping back on. I need to exercise more, but mainly I need to eat less. It makes me sad to look in the mirror and see myself puffing up, but I am at a loss of what I can do about it. When I see my new doctor I will find out what I can remove from my med cocktail or add to help with appetite suppression.
I take my meds every day. EVERY DAY. So, I guess you could say I choose sanity.